# SDR P5CA2021033000076

- Difficulty date: March 31, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 84,041 hours, 14,317 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK FUSELAGE SKIN DAMAGE, SIZE 10"L X 5.1"W, AND STRINGER DAMAGED SIZE 1.5" L X 0.3" W.  REFER TO RAM FORM N453PA-21-01 AND N453PA-21-02.  ACCOMPLISHED A PERMANENT REPAIR TO / THE DAMAGED SKIN (PN: 65B23900-1) BETWEEN STA 2577 TO BSTA 2598 AND  STRINGER S-38R TO S-42R PER EO 4453B984 PART 1 AND DAMAGED TO  STRINGER S-42R PER EO 4453B984 PART 2.
